Lyapunov functions for the multivariable Popov criterion with indefinite multipliers

W. P. Heath, Guang Li

    Research output: Contribution to journalArticlepeer-review

    Abstract

    We demonstrate the existence of Lur'e-Postnikov type Lyapunov functions for a reasonably general form of the multivariable Popov criterion. In particular, the multipliers need not be positive semi-definite. We discuss the application to the special cases where the feedback element is either diagonal, unstructured or linear. © 2009 Elsevier Ltd. All rights reserved.
    Original languageEnglish
    Pages (from-to)2977-2981
    Number of pages4
    JournalAutomatica
    Volume45
    Issue number12
    DOIs
    Publication statusPublished - Dec 2009

    Keywords

    • Lyapunov functions
    • Multipliers
    • Multivariable feedback systems
    • Popov criterion
    • Stability tests

    Fingerprint

    Dive into the research topics of 'Lyapunov functions for the multivariable Popov criterion with indefinite multipliers'. Together they form a unique fingerprint.

    Cite this